# SDR 9JLA2013020504481

- Difficulty date: January 21, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N309BT
- Make and model: Cessna 560XL
- Aircraft serial: 5605067
- Aircraft time: 4,781 hours, 3,541 cycles
- System (JASC): 5270 · Door Warning System
- Part: Solenoid
- Part number: 67113351
- Condition: Defective
- Part time: 140 hours, 113 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE CABIN DOOR ANNUNCIATOR REMAINS ILLUMINATED, AGAIN.  ACFT HAS HAD FOUR DOOR SOLENIODS INSTALLED IN THE PAST TWELVE MONTHS.  DEFECTIVE SOLENOID, PN 6711335-1, NEW SOLENOID INSTALLED IAW THE MM 52-10-00.
